Klawonn, Axel; Starke, G.:
A Preconditioner for the Equations of Linear Elasticity Discretized by the PEERS Element
2004
In: Numer. Linear Algebra Appl., Heft Vol. 11, No. 5/6, S. 493 - 510
Artikel/Aufsatz in Zeitschrift / Fach: Mathematik
Titel:
A Preconditioner for the Equations of Linear Elasticity Discretized by the PEERS Element
Autor(in):
Klawonn, Axel im Online-Personal- und -Vorlesungsverzeichnis LSF anzeigen; Starke, G.
Erscheinungsjahr:
2004
Erschienen in:
Numer. Linear Algebra Appl., Heft Vol. 11, No. 5/6, S. 493 - 510